Record details

Title
    Green's functions for inhomogeneous weakly anisotropic media
Author
    Pšenčík, Ivan
Language
    anglicky
Publication type
    článek v odborném periodiku
Source title - serial
    Geophysical Journal International
Vol./nr.
    Roč. 135, č. 1
Pages
    s. 279-288
Year
    1998
Notes
    Projekt: GA205/96/0968, GA ČR3cav_un_auth*0007629
    Projekt: IC15 CT96 200, INCO-COPERNICUS, XE3cav_un_auth*0047743
    Rozsah: 10 s.
Keyword
    Anisotropic
    Functions
    Green's
    Inhomogeneous
    Media
    Weakly
Contributor
    AV ČR Brno, Geofyzikální ústav
Contributor code
    AV ČR, GFÚ
Source format
    U
Import date
    9. 12. 2013